MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. FREMAP ELECTRODE; SURGICAL NERVE STIMULATOR/LOCATOR

AD-TECH MEDICAL INSTRUMENT CORP. FREMAP ELECTRODE; SURGICAL NERVE STIMULATOR/LOCATOR
Model Number DCNE-01-05X
Medical Device Problem Code Device Contaminated at the User Facility (4064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
During routine incoming inspection the distributor noted a foriegn material in the sterile product pouch.

Brand Name
FREMAP ELECTRODE
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
pamela stogsdill
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key14246033
Report Number2183456-2022-00010
Device Sequence Number12153346
Product Code ETN
UDI-Device Identifier00841823108487
UDI-Public(01)00841823108487(17)231201(10)0152632789790791
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/01/2023
Device Model NumberDCNE-01-05X
Device Catalogue NumberDCNE-01-05X
Device Lot Number789790791
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown